# SDR DL757001494

- Difficulty date: August 4, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 43,222 hours, 22,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34404
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH SEVERAL LIGHTNING STRIKE AREAS BETWEEN FS 440 & 460 AND BETWEEN STRINGERS 18R.  THE LIGHTNING STRIKES WERE REMOVED WITH 3 SMALL CUTOUTS IN THE SKIN.  THE CUTOUTS WERE REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER INSTALLED PER ER/A 377924-14, REV A.
